# SDR EPUA201902260001

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 20,160 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,934 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE LEFT ENGINE DEVELOPED AN OIL LEAK. PILOT ELECTED TO SHUTDOWN ENGINE.  MAINTENANCE INDICATED THAT THE NOSE SEAL DEVELOPED AND OIL LEAK. DUE TO THE TIME REMAINING ON THE ENGINE, ENGINE WILL BE REPLACED AS OPPOSED TO REPAIR.
